# SDR AMTA200600110

- Difficulty date: February 1, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N162AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1220
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

X-RAY CARRIED OUT ON R1 DOOR UPPER FORWARD CORNER AND DETECTED FIVE FASTENER HOLES CRACKED.  FURTHER INSPECTION FURTHER REVEALED 3 ADDITIONAL HOLES CRACKED.  EIGHT TOTAL HOLE CRACKS FOUND.  R1 DOOR UPPER FWD CUTOUT CORNER REPAIRED IAW ATA EO L10-53AD-0659, EER NR L1-53000-11420 AND LOCKHEED DWG 1646461 REVC.  REPAIR KIT P/N 1646461-107.  INSTALLED IAW ATA EO L10-53AD-0659.  (M)
